Journal of Symbolic Logic

$0^\sharp$ and Some Forcing Principles

Matthew Foreman, Menachem Magidor, and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 51, Issue 1 (1986), 39-46.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742024

Mathematical Reviews number (MathSciNet)
MR830070

Zentralblatt MATH identifier
0617.03028

JSTOR
links.jstor.org

Citation

Foreman, Matthew; Magidor, Menachem; Shelah, Saharon. $0^\sharp$ and Some Forcing Principles. J. Symbolic Logic 51 (1986), no. 1, 39--46. https://projecteuclid.org/euclid.jsl/1183742024


Export citation